MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4.5MM L-D FEM LK PL10H L 230MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 4.5MM L-D FEM LK PL10H L 230MM; PLATE, FIXATION, BONE
Catalog Number 71800010
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following femoral plating due to old injury and bone malunion, the patient underwent revision surgery due to broken femoral plate implant.
 
Additional Manufacturer Narrative
Correction.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
4.5MM L-D FEM LK PL10H L 230MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6456034
Report Number1020279-2017-00237
Device Sequence Number13671677
Product Code HRS
UDI-Device Identifier03596010520029
UDI-Public03596010520029
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number71800010
Device Lot Number14FM00583
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by ManufacturerNot provided
04/14/2017
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date04/18/2017
08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight56